# SDR SWAA2024121872389

- Difficulty date: November 27, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 70,839 hours, 42,333 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT PANEL #561AB.<[01] REMOVE AND REPLACED SUPPORT PANEL #561AB IAW SRM 51-40-02-0G-0. STEP 4.B;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
